You may be asked to reset your password when you try to login. This is part of a system update and is genuine, so it's safe to go ahead and do that. If you no longer have access to the email address you used to register, please email us at [email protected] rather than creating a new account. Apologies for the inconvenience.

The pill-microgynon

Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
Hey
i started a new pill two weeks ago-microgynon and im not sure whether its just coincidental but my appetite has grown like you wouldnt believe. There has just been no filling me and i am not usually like this. Feel really bloated but not full after meals. Is it too soon for the pill to have this effect??i think i have put on about 3lb but maybe more.
Can anyone offer me any advice please x

Comments

  • BunnieBunnie TheSite's sweetie pie Posts: 6,099
    I hated that pill and had to argue for ages to be changed.

    I became moody and emotional and ate everything that wasnt nailed down.

    My GP basically told me I was just greedy and that it was nothing to do with the pill, but I know it was, so after nearly a fight with the nurse I got put back on logynon.
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    So do you think two weeks isnt too early for this pill to have had this effect on me? know what ya mean about eating anything that isnt nailed down!!
  • BunnieBunnie TheSite's sweetie pie Posts: 6,099
    So do you think two weeks isnt too early for this pill to have had this effect on me? know what ya mean about eating anything that isnt nailed down!!

    no not at all. Mine was about the same really. I assume they have just given you a month's prescription so you can go back and discuss it and have a check up?

    I dont know why I am saying that, as I was given 3 months straight off! :p
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Usually seem to get 3 months prescription to see how it goes, then if all well 6 months or a year from then on.

    Could well be down to it, sounds like you will have to exercise lots of self control until you find something more suited to you.
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    I've fonund that too but when I started I was ill so put it down to that, never thought it could be the pill!
    I don't like it at all, I've had a perm headache since I started it, I'm going to ask to get it changed when I'm at the nurse on the 13th
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    I have been taking Mycrogynon for quite a few years with no problems but then last year started to suffer severe night sweats (I mean bed clothes and night clothes sodden...not very sexy I know!) I went to the doctors and they did blood tests, a chest xray and referred me to the hospital when nothing showed up. They had wondered if I was going through the menopause early. They referred me to the hospital and they decided there was nothing wrong other than maybe I was doing too much! I asked if it could be linked to the pill and they said probably not.
    I decided the only thing i could do was come off it for a while and did so for about 10 months during which time I felt bloated and suffered very heavy periods but hardly any night sweats. I got to a point where I wanted to 'control' my periods a bit more and went back on the pill in december and guess what I am now sufferring the night sweats again!!!!
    Has anyone else had this problem? I really don't know what to do although I guess I'll be back at the doctors asking the same questions!!!
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Stary Eyes wrote: »
    I've fonund that too but when I started I was ill so put it down to that, never thought it could be the pill!
    I don't like it at all, I've had a perm headache since I started it, I'm going to ask to get it changed when I'm at the nurse on the 13th


    Well I was at the nurse on MOnday and I told her but she wanted to try and treat my chest problem first!! so speaking with her about it this week! Just had my week free and had hardly any bleeding this time and no pain so god knows but I def don't like it and gonna get it changed!
Sign In or Register to comment.